# SDR 2004UALA00902

- Difficulty date: October 2, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 40,254 hours, 14,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Aft Cargo Pit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1420 FRAME DENTED ON UPPER FLANGE BY STR 26L.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED J-ANGLE DOUBLER REPAIR.
